Research Repository

Items where Author is "Ali, A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ali, A and Susanto, H and Wattis, JAD (2015) 'Decay of bound states in a sine-Gordon equation with double-well potentials.' Journal of Mathematical Physics, 56 (5). ISSN 0022-2488

Ali, A and Susanto, H and Wattis, JAD (2013) 'Rapidly oscillating ac-driven long Josephson junctions with phase-shifts.' Physica D: Nonlinear Phenomena, 246 (1). 15 - 22. ISSN 0167-2789

This list was generated on Tue Nov 21 21:20:17 2017 GMT.